# SDR IPXA1564610

- Difficulty date: January 27, 2011
- Submitted: February 4, 2011
- Operation: Air carrier
- Aircraft: N419UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23906
- Aircraft time: 24,013 hours, 15,834 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1825-1790
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, UPON REMOVAL OF APU HOUSING FOUND APU INLET CUTOUT LOWER ANGLE FROM BS 1825 TO 1790 STR 6 RT TO HAVE CORROSION AROUND NUTPLATES.  R & R ANGLE IAW SRM 51-40-02-0G.
